# SDR ARWA20040806

- Difficulty date: August 30, 2004
- Submitted: August 31, 2004
- Operation: Air carrier
- Aircraft: N784AL
- Make and model: Doug DC-8-63F
- Aircraft serial: 46135
- Aircraft time: 78,416 hours, 24,790 cycles
- Engine: Pwa JT3D7
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Link Assy
- Part number: 510361C
- Part serial: 989
- Condition: Failed
- Location: Nlg Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF, HAD A VIBRATION BELOW COCKPIT AREA RECYCLED LANDING; GEAR NO HELP; RETURNED TO DEPARTURE (KMIA. REMOVED AND REPLACED RT NOSE GEAR DOOR LINK ASSEMBLY IAW MM 32-22-2.  OPERATIONAL CHECK NORMAL.
